# SDR AALA200802528A

- Difficulty date: November 17, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

INFLIGHT - CREW REPORTED CENTER HYDRAULIC SYSTEM QUANTITY LOSS.  LANDED DFW WITHOUT INCIDENT.  REPLACED NUMBER TWO CENTER HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
